Decapeptyl and piercings

Hi ladies , I'm so and I'm new in here. I have a question about decapeptyl and it's very random. I have a lot of piercings and the last couple of days most have gone really itchy and sore/tender. I had my first decapeptyl jab last Monday, having a few issues and wondering if anyone else has experienced the sore piercing problem !

Thanks ladies x

4 Replies

oldestnewest
  • Hi i had first injection 5 weeks ago and ive felt awful since lots of different side efects had severe sore throat for 5 weeks .

  • It's listed as a less common side effect. Worth flagging up to your practitioner In case it is an allergy.

    netdoctor.co.uk/medicines/c...

  • Mine have done this too!! I've also got every side effect of it and I am still bleeding on it. I don't want the next injection of it but my partner is adamant that I try it. X

  • Awwww sweetie, I'm lucky in a way, I had a total hysterectomy 2 years ago so don't bleed..... I have lots of side effects though! Today my hands are tingling lol has it taken your pain away? Xxx

You may also like...